MathSciNet Relay Station
MathSciNet bibliographic data
MR2448590 (2009h:35318) 35Q30 (76D03 76D05 76D07)
Galdi, Giovanni P. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009), no. 2, 679–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement